# SDR AU000203008

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Shorted
- Location: Mlg
- Component: 1860E
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AU) WHEN THE LANDING GEAR WAS SELECTED DOWN, THE LANDING GEAR GREEN (DOWN AND LOCKED) LIGHTS FAILED TO ILLUMINATE. THE AIRCRAFT LANDED SAFELY.  MAINTENANCE FOUND THE LT UPLOCK SWITCH HAD BEEN DAMAGED BY CONTACT WITH A CLAMP ON THE LANDING GEAR LEG, CAUSING A SHORT AND THE GEAR WARNING CIRCUIT BREAKER TO TRIP.  THE SUBMITTER DETERMINED THAT THE SWITCH HAD BEEN INSTALLED INCORRECTLY.
